# SDR SWIA201334863

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 31,512 hours, 21,640 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESSURE & LOSS OF FLUID IN FLIGHT.  FOLLOWING QRH, TURNED ON SYSTEM 3B PUMP, FLUID QUANTITY WENT FROM 30% TO 0%.  FLT#3451 REPLACED NR 3A ACCOMPLISHED IAW AMM.  PN ON OFF 66195-01, SN ON K1609, SN OFF K0166.
